| Model Number |
1010 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during this s-icd explant due to a normal battery depletion, the setscrew was found to be stuck.Subsequently, a drill was used to successfully remove the lead from the header.Eventually, this s-icd was returned for analysis.No adverse patient effects were reported.
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this subcutaneous implantable cardioverter defibrillator (s-icd) was thoroughly inspected and analyzed.Visual examination noted tools marks on the case and confirmed the device header was drilled down to the setscrew, which made unable to test it.The hva terminal block was damaged, and the seal plug was missing.Laboratory analysis confirmed the reported clinical observation.However, the exact cause of the failure could not be determined as the device was damaged during removal which is not deemed to indicate a product defect or malfunction.